# SDR CA981007011

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21124700
- Condition: Cracked
- Location: Fuselage
- Part time: 5,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HOUR INSPECTION, TAILBOOM ATTACHMENT BOLT AT 12 O'CLOCK POSITION WAS UNDERTORQUE.  FUSELAGE REAR FRAME SUPPORT WAS CRACKED APPROXIMATELY 1 INCH AT EACH OF 3 LOCATIONS.  12, 2, AND 3 O'CLOCK POSITIONS.
